# SDR HEEA060102

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 214175299107
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT INDICATES APPROXIMATELY 10 KNOTS STATIC.
